Advertisement -- Learn more about ads on this site.


    LORILEEPAGE   57,780
SparkPoints
50,000-59,999 SparkPoints
 
 
Update on Medicine Issues

Saturday, July 20, 2013

I've let several of you know this today, but I want you all to be aware of what has transpired this week.

I contacted my doctor and got the go ahead to decrease my medicine by 2/3, saving quite a bit of money of the medicine. I may even be able to decrease it more once I see him on the 30th. He seemed confident that I should do fine with the decrease. My medicine is for mood stabilization relating to my bipolar disorder. I would ask you all to keep an eye on me. If I start getting depressed and it shows consistently in my writing, or if I get manic, and start writing a lot of stuff that no longer makes sense, please point it out to me. Sometimes I am unaware of these signs and may not go for help very quickly. But I trust your friendship and I will appreciate your feedback. Fortunately I have a good support system in my family and friends. My hubby is very tuned into my moods and actions and can tell very quickly when something is not right. He directs me to my doctor, but sometimes it would help me be serious about getting help if I am hearing it from other people as well that things don't seem quite right with me.

I had to go through 4 days of withdrawal symptoms while I decreased my dose, but that is over now and I feel back to normal. During this week, with all the turmoil about my medicine, I ended up not getting to workout... due to not feeling good, and I didn't control my eating very well. Time to get back on track, and today is going well in that regard!

Thank you all for continued prayers and encouragement!
SHARE
  Member Comments About This Blog Post:

KLMEIRING 7/24/2013 8:13PM

    emoticon

Report Inappropriate Comment
KANOE10 7/21/2013 9:03AM

    I am glad you are feeling better and that you feel like yourself again..but with a lower dose. We are all here to support you. I am so glad you have a wonderful family. I know you will get back on track with healthy eating..

emoticon emoticon

Report Inappropriate Comment
KELLIEBEAN 7/21/2013 8:11AM

    We got your back babe! I'm hoping this is a wonderful new chapter in your life!

Keep on writing!

emoticon

Report Inappropriate Comment
POPSY190 7/21/2013 3:10AM

    Will do. All the best.

Report Inappropriate Comment
_JODI404 7/20/2013 9:39PM

    You know I will be here for you! I hope that the decrease continues to go successfully for you.

Very glad you are feeling better and ready to get back on track!

Prayers & best wishes for continued health & well being... body, mind, & spirit.

emoticon emoticon

Report Inappropriate Comment
SHERIO5 7/20/2013 8:22PM

    You sound very positive about your decision to reduce your meds! I'm glad the physical symptoms from withdrawal are subsiding now.

Great work on getting back to workouts and eating well today!

Absolutely will keep an eye on you, and praying you continue to do well!

Report Inappropriate Comment
HDHAWK 7/20/2013 7:01PM

    Good luck with the med change. We'll be keeping an eye on you! emoticon

Report Inappropriate Comment
CHERYL_ANNE 7/20/2013 6:33PM

    You got it.

I'm so happy to hear you're feeling more "yourself." Also proud to see that you're continuing on your way!

Report Inappropriate Comment
TRAVELGRRL 7/20/2013 4:35PM

    Good luck with cutting down on your meds! My daughter has bipolar as well and it's quite a wild ride. emoticon I really wish you well.

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.